# SDR ASAA1057535

- Difficulty date: March 13, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 11,841 hours, 3,433 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN NR 1 AFT FUEL PUMP SWITCH IS POSITIONED TO OFF THE ASSOCIATED LOW PRESSURE LIGHT DOES NOT ILLUMINATE.  LOW PRESSURE LIGHT TESTS GOOD.  CHECKED C/B NR 1 AFT FUEL PUMP CORE SOCKET PERFORMED LIGHT TEST AND PUSH TO TEST, PERFORMED SUCCESSFUL GROUND VERIFICATION OF NR 1 AFT BOOST PUMP IAW AMM 28 22 00 730.
